# SDR AALA20011384

- Difficulty date: June 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ANGLE CRACKED STATION 1474 LEFT OF VERTICAL STABILIZER.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER PER AARD 53-10-00-2.  (M)
